A Fourier series method for meromorphic and entire functions
Bulletin de la Société Mathématique de France, Volume 96  (1968), p. 53-96
@article{BSMF_1968__96__53_0,
     author = {Rubel, Lee A. and Taylor, B. A.},
     title = {A Fourier series method for meromorphic and entire functions},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {96},
     year = {1968},
     pages = {53-96},
     doi = {10.24033/bsmf.1660},
     zbl = {0157.39603},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1968__96__53_0}
}
Rubel, L.A.; Taylor, B.A. A Fourier series method for meromorphic and entire functions. Bulletin de la Société Mathématique de France, Volume 96 (1968) , pp. 53-96. doi : 10.24033/bsmf.1660. http://www.numdam.org/item/BSMF_1968__96__53_0/

[1] Edrei (A.) and Fuchs (W. H. J.). - Meromorphic functions with several deficient values, Trans. Amer. math. Soc., t. 93, 1959, p. 292-328. | MR 22 #770 | Zbl 0092.07201

[2] Hayman (W.K.). - Meromorphic functions. - Oxford, at the Clarendon Press, 1964 (Oxford mathematical Monographs). | MR 29 #1337 | Zbl 0115.06203

[3] Lindelöf (E.). - Fonctions entières d'ordre entier, Ann. scient. Éc. Norm. Sup., t. 41, 1905, p. 369-395. | JFM 36.0479.01 | Numdam

[4] Markuőevič (A.I.). - Entire functions. - New York, American Elsevier publishing Company, 1966. | Zbl 0136.37801

[5] Rubel (L.A.). - A Fourier series method for entire functions, Duke math. J., t. 30, 1963, p. 437-442. | MR 27 #2626 | Zbl 0129.29204

[6] Taylor (B.A.). - Duality and entire functions, Thesis, University of Illinois, 1965.

[7] Zygmund (A.). - Trigonometrical series, First edition. - Warszawa, Seminar. Matem. Univ. Warsz., 1935 (Monografie matematyczne, 5). | JFM 61.0263.03 | Zbl 0011.01703